Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

The rank of the semigroup of transformations stabilising a partition of a finite set 
Araújo, João; Bentz, Wolfram; Mitchell, James D.; Schneider, Csaba

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Relative ranks of Lipschitz mappings on countable discrete metric spaces 
Mitchell, James D.; M. Morayne; Y. Peresse; J. Cichon

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

The Bergman property for semigroups 
V. Maltcev; N. Ruskuc; Mitchell, James D.

A publicar em J. London Math. Soc.
(Artigo em Revista Científica Internacional com arbitragem)
2013 

The classification of normalizing groups 
Araújo, João; Cameron, Peter; Mitchell, James D.; Neunhöffer, Max

Journal of Algebra, 373 (2013), 481-490
(Artigo em Revista Científica Internacional com arbitragem)
2012 

The Number of Nilpotent Semigroups of Degree 3 
Distler, Andreas ; Mitchell, James D.

The Electronic Journal of Combinatorics, Volume 19, Issue 2 (2012), P51
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Automorphisms of partial endomorphism semigroups 
Araújo, João; Fernandes, Vítor Hugo; Jesus, Manuel M.; Maltcev, Victor; Mitchell, James D.

Publ. Math. Debrecen., 79/1-2 (2011), 23-29
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Groups that together with any transformation generate regular semigroups or idempotent generated semigroups 
Araújo, João; Mitchell, James D.; Schneider, Csaba

Journal of Algebra, 343, 1 (2011), 93-106
(Artigo em Revista Científica Internacional com arbitragem)
2010 

Computing Automorphisms of Semigroups 
Araújo, João; Bunau, P. V.; Mitchell, James D.; Neunhoeffer, M.

Journal of Symbolic Computation, 45-3 (2010), 373-392
(Artigo em Revista Científica Internacional com arbitragem)
2010 

Endomorphisms of the semigroup of order-preserving mappings  
Fernandes, Vítor Hugo; Jesus, Manuel M.; Maltcev, Victor; Mitchell, James D.

Semigroup Forum, 81 (2010), 277-285
(Artigo em Revista Científica Internacional com arbitragem)
2008 

Largest Subsemigroups of the Full Transformation Monoid 
Gray, Robert; Mitchell, James D.

Discrete Math., 308 (2008), 4801-4810
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Largest 2-generated subsemigroups of the symmetric inverse semigroup 
André, Jorge M.; Fernandes, Vítor Hugo; Mitchell, James D.

Proc. Edinburgh Math. Soc., 50 (2007), 551-561
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Relative ranks in the monoid of endomorphisms of an independence algebra 
Araújo, João; Mitchell, James D.

Monatshefte für Mathematik, 151 (2007), 1-10
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Generating sequences of functions 
Y. Peresse; M. Quick; Mitchell, James D.

Q. J. Math., 58 (2007), 71-79
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Generating continuous mappings with Lipschitz mappings 
J. Cichon; M. Morayne; Mitchell, James D.

Trans. Amer. Math. Soc., 359 (2007), 2059-2074
(Artigo em Revista Científica Internacional com arbitragem)
2006 

On rank properties of endomorphisms of finite circular orders 
I. Levi; Mitchell, James D.

Comm. Algebra, 34 (2006), 1237-1250
(Artigo em Revista Científica Internacional com arbitragem)
2006 

Rank properties of endomorphisms of infinite partially ordered sets 
P. M. Higgins; M. Morayne; N. Ruskuc; Mitchell, James D.

Bull. London Math. Soc., 38 (2006), 177-191
(Artigo em Revista Científica Internacional com arbitragem)
2005 

An elementary proof that every singular matrix is a product of idempotent matrices 
Araújo, João; Mitchell, James D.

American Mathematical Monthly, 112 (7) (2005), 641-645
(Artigo em Revista Científica Internacional com arbitragem)
2003 

On embedding countable sets of endomorphisms 
Araújo, João; Mitchell, James D.; Silva, N.

Algebra Universalis, 50 (2003), 61-67
(Artigo em Revista Científica Internacional com arbitragem)
2003 

Countable versus uncountable rank in infinite semigroups of transformations and relations 
J. M. Howie; P. M. Higgins; N. Ruskuc; Mitchell, James D.

Proc. Edinburgh Math. Soc., 46 (2003), 531-544
(Artigo em Revista Científica Internacional com arbitragem)
2003 

Generating infinite full transformation semigroups using order preserving maps 
P. M. Higgins; N. Ruskuc; Mitchell, James D.

Glasgow Math. J., 45 (2003), 557-566
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia